Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone had success on Effexor XR?

Posted by Jenny15 on May 23, 2001, at 11:43:20

In reply to Anyone had success on Effexor XR? , posted by jp on October 24, 1999, at 14:59:14

I've been on effexor xr for almost a year now, and my new doctor is switching me to prozac because he says the side effects are less and that it will really help with my PMS. Some of the bad side effects that I've experinced from the effexor are sweating A LOT, and always being really tired, even after a full night's sleep. And I'm already experiencing withdrawl symptoms, and it's only been a day since I decreased my dosing. My hands are really shaky, and my eyes don't move as fast as my head. I'm just glad to know I'm not the only one who's going through all this.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jenny15 thread:13781
URL: http://www.dr-bob.org/babble/20010522/msgs/63996.html